Alert archive / Tennessee / Wind Advisories in 2009
Wind Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Feb 10, 2009, 3:58 PM CST for 39 counties in Tennessee. It took effect at Feb 11, 2009, 12:00 AM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2009, 3:58 PM CST (21:58 UTC)
- In effect from
- Feb 11, 2009, 12:00 AM CST
- Expired
- Feb 11, 2009, 8:20 PM CST
- In force
- 20 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 377 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 102158 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 358 PM CST TUE FEB 10 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-110600- /O.NEW.KOHX.WI.Y.0001.090211T0600Z-090212T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 358 PM CST TUE FEB 10 2009 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY. A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE MIDDLE MISSISSIPPI VALLEY TONIGHT AND SWING RAPIDLY NORTHEASTWARD ON FRIDAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE SUSTAINED WINDS IN MIDDLE TENNESSEE BETWEEN 20 AND 30 MPH...WITH GUSTS BETWEEN 40 AND 45 MPH. WINDS THIS STRONG CAN EASILY BREAK TREE LIMBS...AND COULD ALSO DOWN SHALLOW ROOTED TREES. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 19
6 follow-up statements
000 WWUS74 KOHX 110242 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 842 PM CST TUE FEB 10 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- /O.CON.KOHX.WI.Y.0001.090211T0600Z-090212T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 842 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY... A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE MIDDLE MISSISSIPPI VALLEY TONIGHT AND SWING RAPIDLY NORTHEASTWARD ON WEDNESDAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE SUSTAINED WINDS IN MIDDLE TENNESSEE BETWEEN 20 AND 30 MPH...WITH GUSTS BETWEEN 40 AND 45 MPH. WINDS THIS STRONG CAN EASILY BREAK TREE LIMBS...AND COULD ALSO DOWN SHALLOW ROOTED TREES. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GIRODO
000 WWUS74 KOHX 111045 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 445 AM CST WED FEB 11 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-111800- /O.CON.KOHX.WI.Y.0001.000000T0000Z-090212T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 445 AM CST WED FEB 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STORNG LOW PRESSURE SYSTEM HAS DEVELOPED OVER THE LOWER MISSISSIPPI RIVER VALLEY THIS MORNING...AND WILL SWING RAPIDLY NORTHEASTWARD TODAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE SUSTAINED WINDS IN MIDDLE TENNESSEE BETWEEN 25 AND 35 MPH...WITH GUST BETWEEN 40 AND 45 MPH. WINDS THIS STRONG CAN EASILY BREAK TREE LIMBS...AND COULD ALSO DOWN SHALLOW ROOTED TREES. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 55
000 WWUS74 KOHX 111048 CCA NPWOHX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NASHVILLE TN 445 AM CST WED FEB 11 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-111800- /O.CON.KOHX.WI.Y.0001.000000T0000Z-090212T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 445 AM CST WED FEB 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM HAS DEVELOPED OVER THE LOWER MISSISSIPPI RIVER VALLEY THIS MORNING...AND WILL SWING RAPIDLY NORTHEASTWARD TODAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE SUSTAINED WINDS IN MIDDLE TENNESSEE BETWEEN 25 AND 35 MPH...WITH GUST BETWEEN 40 AND 45 MPH. WINDS THIS STRONG CAN EASILY BREAK TREE LIMBS...AND COULD ALSO DOWN SHALLOW ROOTED TREES. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 55
000 WWUS74 KOHX 111544 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 944 AM CST WED FEB 11 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-120000- /O.CON.KOHX.WI.Y.0001.000000T0000Z-090212T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 944 AM CST WED FEB 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM HAS DEVELOPED OVER THE LOWER MISSISSIPPI RIVER VALLEY THIS MORNING...AND WILL SWING RAPIDLY NORTHEASTWARD TODAY. THIS STRENGTHENING STORM SYSTEM WILL PRODUCE SUSTAINED WINDS IN MIDDLE TENNESSEE BETWEEN 25 AND 35 MPH...WITH GUSTS BETWEEN 40 AND 50 MPH. WINDS THIS STRONG CAN EASILY BREAK TREE LIMBS...AND COULD ALSO DOWN SHALLOW ROOTED TREES. THESE WINDS CAN ALSO BLOW AROUND SMALL OBJECTS SUCH AS TRASH CANS. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 07
000 WWUS74 KOHX 112122 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 322 PM CST WED FEB 11 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-120400- /O.EXT.KOHX.WI.Y.0001.000000T0000Z-090212T0400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 322 PM CST WED FEB 11 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... STRONG LOW PRESSURE WILL SWING RAPIDLY NORTHEASTWARD INTO THE GREAT LAKES TONIGHT. THIS WILL KEEP WINDS SUSTAINED BETWEEN 20 AND 30 MPH...WITH GUSTS POSSIBLE BETWEEN 40 AND 50 MPH THIS EVENING ...ESPECIALLY ACROSS THE NORTH. WINDS THIS STRONG CAN EASILY BREAK TREE LIMBS AND DOWN SHALLOW ROOTED TREES. THESE WINDS MAY ALSO BLOW AROUND SMALL OBJECTS SUCH AS TRASH CANS. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 07
000 WWUS74 KOHX 120220 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 820 PM CST WED FEB 11 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-120330- /O.CAN.KOHX.WI.Y.0001.000000T0000Z-090212T0400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 820 PM CST WED FEB 11 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WIND ADVISORY. WEST WINDS HAVE DECREASED TO 10 TO 20 MPH ACROSS MIDDLE TENNESSEE AT MID EVENING. WINDS ARE BELOW ADVISORY CRITERIA SO THE WIND ADVISORY IS CANCELLED. $$ 04
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Feb 10, 3:49 PM CST, 9 minutes earlier.
Area forecast discussion, Feb 10, 3:49 PM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 349 PM CST TUE FEB 10 2009 .SHORT TERM...IT WAS CLOUDY AND MILD ACROSS THE MID STATE THIS AFTERNOON...WITH A PERSISTENT BAND OF SHOWERS ACROSS THE NORTHWEST PART OF THE AREA. ONLY WIDELY SCATTERED SHOWERS AND SPRINKLES WERE OCCURRING OVER OTHER PARTS OF THE MID STATE. MID AFTERNOON TEMPERATURES RANGED FROM THE UPPER 50S IN THE RAINY AREA IN THE NORTHWEST TO THE LOWER AND MIDDLE 60S ELSEWHERE. THE BAND OF SHOWERS IN THE NORTHWEST WILL LIKELY LIFT A LITTLE BACK TO THE NORTH OVERNIGHT, IN RESPONSE TO DEVELOPING TROUGH TO OUR WEST. HOWEVER, MORE SHOWERS WILL LIKELY POP UP OVER WESTERN MIDDLE TENNESSEE LATE TONIGHT AS THE WIND FIELD STARTS TO STRENGTHEN AND SPEED CONVERGENCE STARTS TO WORK ON OUR MOIST ATMOSPHERE. DONT EXPECT MUCH TEMPERATURE DROP TONIGHT, AS CLOUDS REMAIN AND SOUTHERLY WINDS START TO INCREASE. A SURFACE LOW PRESSURE AREA WILL BE LOCATED OVER SOUTHERN MISSOURI AT SUNRISE WEDNESDAY, WITH A TIGHT PRESSURE GRADIENT SETTING UP ACROSS THE TENNESSEE VALLEY. THIS LOW PRESSURE SYSTEM WILL ACCELERATE RAPIDLY TO THE NORTHEAST DURING THE DAY AND REACH MICHIGAN BY LATE IN THE DAY. THE COLD FRONT WILL PUSH ACROSS THE MID STATE BETWEEN 15Z AND 20Z, WITH STRONG WINDS AHEAD AS WELL AS BEHIND THE FRONT. IN FACT, IF CLOUDS BREAK DURING THE AFTERNOON, AS IT LOOKS LIKE THEY WILL, EXPECT MIXING OF THE BOUNDARY LAYER TO PRODUCE SOME SUSTAINED WINDS AS HIGH AS 30 TO 35 MPH...AND GUSTS TO OVER 45 MPH. PRE-FRONTAL WINDS WILL BE SIMILARLY GUSTY. THUS, A WIND ADVISORY IS IN EFFECT FROM 06Z TONIGHT THROUGH 00Z THURSDAY. STRONG GRADIENT WINDS COULD EASILY BLOW DOWN TREE LIMBS, ALONG WITH THE ISOLATED SEVERE THUNDERSTORMS THAT ARE POSSIBLE WITH THE SQUALL LINE DURING THE MORNING AND EARLY AFTERNOON ON WEDNESDAY. PRE- FRONTAL ENVIRONMENT WILL BE LOW CAPE AND HIGH HELICITY, WHICH MEANS SEVERE THUNDERSTORMS ARE CERTAINLY A POSSIBILITY, AND CANT RULE OUT AN ISOLATED TORNADO OR TWO AS WELL. SECONDARY FRONT MOVES IN LATE IN THE DAY AND WILL PROBABLY BE ACCOMPANIED BY SOME SCATTERED TO BROKEN STRATOCUMULUS. HOWEVER, THE CHANCE FOR SHOWERS WILL BE RATHER MINIMAL. EXPECT SOME DRY WEATHER TO TAKE OVER WEDNESDAY NIGHT THROUGH FRIDAY, WITH ANOTHER LIKELIHOOD FOR RAIN FRIDAY NIGHT INTO SATURDAY, AS YET ANOTHER LOW PRESSURE AREA SCOOTS ACROSS THE MID MISSISSIPPI VALLEY AND OHIO VALLEY. TEMPERATURE-WISE, DONT EXPECT MUCH TEMPERATURE DROP WITH THE PASSAGE OF THE COLD FRONT, WITH HIGHS MOST AREAS AROUND 60 DEGREES BOTH THURSDAY AND FRIDAY. .LONG TERM...OVERALL, EXPECT UPPER FLOW TO REMAIN DISCONNECTED FROM COLD CANADIAN AIR MASSES IN THE LONG TERM, WHICH MEANS RELATIVELY MILD WEATHER SHOULD CONTINUE THROUGH MOST, IF NOT ALL, THE EXTENDED FORECAST PERIOD. THUS, HAVE GONE A GOOD DEAL WARMER THAN GFS MOS ON BOTH DAYTIME HIGHS AND NIGHTTIME LOWS. HIGHER DEW POINTS PAINTED BY THE ECMWF SEEM TO BE A BETTER SOLUTION THAT THE COLDER AND DRIER GFS SOLUTION. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 59 67 42 61 / 70 100 0 0 CLARKSVILLE 58 66 39 59 / 80 100 0 0 CROSSVILLE 55 65 39 58 / 40 100 10 0 COLUMBIA 58 67 41 62 / 60 100 0 0 LAWRENCEBURG 59 67 40 63 / 50 100 0 0 WAVERLY 58 66 40 61 / 70 100 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST WEDNESDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 19
Hazardous weather outlook, Feb 10, 4:00 AM CST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 400 AM CST TUE FEB 10 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-111130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 400 AM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE PLAINS STATES TO MISSOURI BY LATE TONIGHT. THE LOW PRESSURE WILL PRODUCE GUSTY WINDS OVER THE ENTIRE REGION. WIND GUSTS OVER 30 MPH WILL BE POSSIBLE IN MIDDLE TENNESSEE...ESPECIALLY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE LOW PRESSURE AND A TRAILING COLD FRONT WILL PRODUCE STRONG WINDS ON WEDNESDAY. GUSTS OVER 40 MPH WILL BE POSSIBLE THROUGH THE DAY. A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE MID STATE WEDNESDAY. THIS LINE OF THUNDERSTORMS MAY BE SEVERE...RESULTING IN WIND DAMAGE ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED ON WEDNESDAY. 13
Nearby
Wind Advisories in Tennessee, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.